Página Pessoal

José Francisco Rodrigues

Contactos

Departamento de Matemática

Sala/Gabinete 6.2.12
Ext. Principal 26212
Telefone Direto 21750000
Email jfrodrigues@ciencias.ulisboa.pt
Página Pessoal

Carreira Docente Universitário
Categoria Professor Catedrático

Palavras Chave

Keywords


Currículo Resumido

Natural de Lisboa, sou professor da Faculdade de Ciências da Universidade de Lisboa e investigador do Centro de Matemática e Aplicações Fundamentais desde 1982. A minha atividade científica como matemático desenvolve-se em temas de investigação atual das Ciências Matemáticas e é complementada por variados interesses na sua história, nas suas interações culturais e na sua comunicação, da qual a atividade editorial e o ensino são componentes naturais.

Born in Lisbon, I am a professor at the University of Lisbon, Faculty of Science, and researcher at the Centre for Mathematics and Fundamental Applications since 1982. My scientific activity as a mathematician is developed in current research topics of Mathematical Sciences and is complemented by a variety of interests in its history, in its cultural interactions and their communication, of which the editorial activity and education are natural components.


Interesses Científicos

Equações com Derivadas Parciais Não Lineares; Problemas com Fronteiras Livres; Problemas da Física do Continuum; Museologia, História e Comunicação das Ciências Matemáticas


Scientific Interests

Nonlinear Partial Differential Equations; Free boundary problems; Problems of Continuum Physics; Mathematics Museology, History and Communication of the Mathematical Sciences


Publicações selecionadas
  • J. F. Rodrigues, “Free Boundary Convergence in the Homogenization of the One Phase Stefan Problem”. Trans. Amer. Math. Soc. 274 (1982), 297-305.
  • J. F. Rodrigues, Obstacle Problems in Mathematical Physics, North-Holland Mathematical Studies, nº134, Amsterdam, 1987, xvi + 352 pp.
  • J. F. Rodrigues & J. M. Urbano, “Degenerate Elliptic problems in a class of free domains”, J. Math.Pures et Appl., 78 (1999), 819-840.
  • J. F. Rodrigues & L. Santos, “Quasivariational Solutions for First Order Quasilinear Equations with Gradient Constraint”, Arch. Rational Mech. Anal. 205 (2012), 493-514.
  • P. Amorim, W. Neves, J. F. Rodrigues, "The obstacle-mass constraint problem for hyperbolic conservation laws. Solvability." Ann. I. H. Poincaré — Nonlinear Analysis 34 (2017), 221-248.